Acetaminophen - chlorpheniramine maleate - phenylephrine HCl. Pain reliever, nasal decongestant, antihistamine. Headache. Sinus pressure. Nasal congestion. Runny nose/sneezing. Itchy, water eyes. Instant cooling sensation. Gluten free. Compare to Tylenol Allergy Multi-Symptom Cool Burst active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol Allergy Multi-Symptom Cool Burst). We believe the high quality of this H-E-B product makes it an outstanding value. We hope you'll agree. Thanks for shopping with us - Charles Butt. Made with pride and care for H-E-B. Value & service since 1905. Temporarily relieves these symptoms of hay fever and the common cold: runny nose and sneezing; minor aches and pains; sinus congestion and pressure; nasal congestion; headache. Temporarily relieves these additional symptoms of hay fever: itching of the nose or throat; itchy, watery eyes. Helps clean nasal passages.
Do not take more than directed (see liver warning). Adults and Children 12 Years and Over: Take 2 caplets every 4-6 hours. Swallow whole - do not crush, chew or dissolve. Do not take more than 12 caplets in 24 hours. Children Under 12 Years: Do not use this adult product in children under 12 years of age. Store at 68-77 degrees F (20-25 degrees C).
Active Ingredients (in Each Caplet): Acetaminophen (325 mg), Chlorpheniramine Maleate (2 mg), Phenylephrine HCI (5 mg). Inactive Ingredients: Acesulfame Potassium, Carnauba Wax, Flavor, Iron Oxides, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Pregelatinized Starch, Stearic Acid, Talc, Titanium Dioxide.
Sign up to receive exclusive email-only savings and information.